# SDR 97ZZZX2803

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4749L
- Make and model: Piper PA 28-180
- Aircraft serial: 284077
- Engine: Lyc O360A4A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Exh Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF ENGINE, CRACKS WERE FOUND IN THE TWO REAR CYLINDERS IN EXHAUST PORTS.  ONE HAD CRACKS IN THE INNER (TOWARD CENTER OF HEAD) AND AFT.  OTHER IN INNER ONLY.  BOTH WERE INSTALLED DEC, '91 AND HAD ACCUMULATED APPROXIMATELY 300 HOURS.
